Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2018 (2018), Article ID 2135740, 3 pages
https://doi.org/10.1155/2018/2135740
Letter to the Editor

Comment on “On the Carleman Classes of Vectors of a Scalar Type Spectral Operator”

Department of Mathematics, California State University, Fresno, 5245 N. Backer Avenue, M/S PB 108, Fresno, CA 93740-8001, USA

Correspondence should be addressed to Marat V. Markin

Received 4 July 2017; Accepted 9 October 2017; Published 1 January 2018

Academic Editor: Yuri Latushkin

Copyright © 2018 Marat V. Markin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. V. Markin, “On the Carleman classes of vectors of a scalar type spectral operator,” International Journal of Mathematics and Mathematical Sciences, no. 57-60, pp. 3219–3235, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. M. V. Markin, “On scalar type spectral operators, infinite differentiable and Gevrey ultradifferentiable C0-semigroups,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 45, pp. 2401–2422, 2004. View at Publisher · View at Google Scholar · View at Scopus
  3. M. V. Markin, “A characterization of the generators of analytic C0-semigroups in the class of scalar type spectral operators,” Abstract and Applied Analysis, vol. 2004, no. 12, pp. 1007–1018, 2004. View at Publisher · View at Google Scholar · View at Scopus
  4. M. V. Markin, “On scalar-type spectral operators and Carleman ultradifferentiable C0-semigroups,” Ukrainian Mathematical Journal, vol. 60, no. 9, pp. 1418–1436, 2008. View at Publisher · View at Google Scholar · View at Scopus
  5. M. V. Markin, “On the Carleman ultradifferentiable vectors of a scalar type spectral operator,” Methods of Functional Analysis and Topology, vol. 21, no. 4, pp. 361–369, 2015. View at Google Scholar · View at MathSciNet
  6. N. Dunford, “A survey of the theory of spectral operators,” Bulletin (New Series) of the American Mathematical Society, vol. 64, pp. 217–274, 1958. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. N. Dunford and J. T. Schwartz, Linear Operators. Part III: Spectral Operators, Interscience Publishers, New York, NY, USA, 1971. View at Publisher · View at Google Scholar
  8. J. Wermer, “Commuting spectral measures on Hilbert space,” Pacific Journal of Mathematics, vol. 4, pp. 355–361, 1954. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. N. Dunford and J. T. Schwartz, Linear Operators. Part II: Spectral Theory. Self Adjoint Operators in Hilbert Space, vol. 5, Interscience Publishers, New York, NY, USA, 1986.
  10. A. I. Plesner, Spectral Theory of Linear Operators, Nauka, Moscow, Russia, 1965 (Russian). View at MathSciNet
  11. V. I. Gorbachuk, “Spaces of infinitely differentiable vectors of a nonnegative self-adjoint operator,” Ukrainian Mathematical Journal, vol. 35, no. 5, pp. 531–534, 1983. View at Publisher · View at Google Scholar · View at Scopus
  12. V. I. Gorbachuk and M. L. Gorbachuk, Boundary Value Problems for Operator Differential Equations, Mathematics and Its Applications (Soviet Series), vol. 48, Kluwer Academic Publishers Group, Dordrecht, Netherlands, 1991. View at MathSciNet
  13. V. I. Gorbachuk and A. V. Knyazyuk, “Boundary values of solutions of operator-differential equations,” Russian Mathematical Surveys, vol. 44, no. 3, pp. 67–111, 1989. View at Publisher · View at Google Scholar · View at Scopus
  14. R. W. Goodman, “Analytic and entire vectors for representations of Lie groups,” Transactions of the American Mathematical Society, vol. 143, pp. 55–76, 1969. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. E. Nelson, “Analytic vectors,” Annals of Mathematics: Second Series, vol. 70, pp. 572–615, 1959. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Ya. V. Radyno, “The space of vectors of exponential type,” Doklady Akademii Nauk BSSR, vol. 27, no. 9, pp. 791–793, 1983 (Russian). View at Google Scholar · View at MathSciNet
  17. S. Mandelbrojt, Séries de Fourier et Classes Quasi-Analytiques de Fonctions, Gauthier-Villars, Paris, France, 1935. View at MathSciNet
  18. R. E. A. Paley and N. Wiener, Fourier Transforms in the Complex Domain, vol. 19 of American Mathematical Society Colloquium Publications, American Mathematical Society, New York, NY, USA, 1934. View at MathSciNet
  19. M. Kostić, “Differential and analytical properties of semigroups of operators,” Integral Equations and Operator Theory, vol. 67, no. 4, pp. 499–557, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  20. M. R. Opmeer, “Nuclearity of Hankel operators for ultradifferentiable control systems,” Systems & Control Letters, vol. 57, no. 11, pp. 913–918, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  21. B. Silvestri, “Integral equalities for functions of unbounded spectral operators in Banach spaces,” Dissertationes Mathematicae, no. 464, pp. 3–60, 2009. View at Publisher · View at Google Scholar · View at Scopus